# SDR DL76L040941

- Difficulty date: October 2, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 68,010 hours, 10,540 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Motor
- Condition: Failed
- Location: Copilot Seat
- Component: Seat Assy
- Component part number: 832200603
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/O'S SEAT BEGAN MOVING UNCOMMANDED, MOTOR IN SEAT BEGAN SMOKING THEN BURNED OUT C/B POPPED.  FWD TO MCO AND PLACARD PER MEL 25-11-01A C/B PULLED AND COLLARD.
